Bulletin (New Series) of the American Mathematical Society

Representations of mod $p$ Lie algebras

Eric M. Friedlander and Brian J. Parshall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 129-132.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553970

Mathematical Reviews number (MathSciNet)
MR888888

Zentralblatt MATH identifier
0626.17009

Subjects
Primary: 17B50: Modular Lie (super)algebras
Secondary: 17B10: Representations, algebraic theory (weights) 17B56: Cohomology of Lie (super)algebras

Citation

Friedlander, Eric M.; Parshall, Brian J. Representations of mod $p$ Lie algebras. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 129--132. https://projecteuclid.org/euclid.bams/1183553970


Export citation

References

  • 1. E. Friedlander and B. Parshall, Geometry of p-unipotent Lie algebras, J. Algebra (to appear).
  • 2. E. Friedlander and B. Parshall, Support varieties for restricted Lie algebras, Invent. Math. 86 (1986), 553-562.
  • 3. E. Friedlander and B. Parshall, Modular representation theory of Lie algebras (to appear).
  • 4. N. Jacobson, Lie algebras, Interscience, 1962.
  • 5. V. Kac, Irreducible representations of Lie algebras of classical type, Uspekhi Mat. Nauk 27 (1972), no. 5, 237-238. (Russian)
  • 6. V. Kac and B. Weisfeiler, Irreducible representations of Lie p-algebras, Funktsional. Anal. i Prilozhen, 5 (1971), no. 2, 28-36. (Russian)
  • 7. V. Kac and B. Weisfeiler, Coadjoint action of a semisimple algebraic group and the center of the enveloping algebra in characteristic p, Indag. Math. 38 (1976), 135-151.
  • 8. A. Rudakov, On the representation of the classical Lie algebras in characteristic p, Izv. Akad. Nauk SSSR 34 (1970), 735-743. (Russian)
  • 9. T. Springer and R. Steinberg, Conjugacy classes, Lecture Notes in Math., vol. 131, Springer-Verlag, Berlin and New York, 1970, pp. 167-266.
  • 10. H. Zassenhaus, The representations of Lie algebras of prime characteristic, Proc. Glasgow Math. Assoc. 21 (1954), 1-36.